Cartesian bicategories II
Theory and applications of categories, CT2006, Tome 19 (2007), pp. 93-124
Cet article a éte moissonné depuis la source Theory and Applications of Categories website
The notion of cartesian bicategory, introduced by Carboni and Walters for locally ordered bicategories, is extended to general bicategories. It is shown that a cartesian bicategory is a symmetric monoidal bicategory.
Classification :
18A25
Keywords: bicategory, finite products, monoidal bicategory
Keywords: bicategory, finite products, monoidal bicategory
@article{TAC_2007_19_a5,
author = {A. Carboni and G.M. Kelly and R.F.C. Walters and R.J. Wood},
title = {Cartesian bicategories {II}},
journal = {Theory and applications of categories},
pages = {93--124},
year = {2007},
volume = {19},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TAC_2007_19_a5/}
}
A. Carboni; G.M. Kelly; R.F.C. Walters; R.J. Wood. Cartesian bicategories II. Theory and applications of categories, CT2006, Tome 19 (2007), pp. 93-124. http://geodesic.mathdoc.fr/item/TAC_2007_19_a5/